# SDR AALA20100405AFW01

- Difficulty date: April 2, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- Aircraft time: 90,818 hours, 17,108 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Swivel Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MAIN LANDING GEAR FIXED SUPPORT STRUCTURE SWIVEL FITTING OUTBOARD LUG REPAIR.  REMOVED THE OLD BUSHING AND REMOVED CORROSION PER EA B767-57-009880.
